# SDR YENA2023041900408

- Difficulty date: April 15, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 02489
- Aircraft time: 66,337 hours, 23,834 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1255, FLL-GYE. (AIRCRAFT PERFORMED AN AIR TURN BACK TO FLL) 'AIR ENG BLEED 2 FAULT CAUTION MSG DISPLAYED; FOUND THRM 7170HM2 LEAKING- REPLACED THERMOSTAT CONTROL 7170HM2 IAW AMM 36-11-43. THE OPS CHECK IS GOOD. NO LEAKS OR FAULTS WERE NOTED. A/C IS OK TO CONTINUE SERVICE.'
